# SDR AALA202508082657

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 39,174 hours, 16,383 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Condition: Seized
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SPOILER #5 OUTBOARD CENTER HINGE PIN SIEZED TO THE SLIDING BUSH. MAINTENANCE REPLACED HINGE PIN PER AMM 27-64-45.
